# SDR CALA2025041503855

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104223
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FRAME SPLICE STA RH BTW STRG 23R-25R WITH GOUGES(3EA). ENTRY FOR SDR REPORTING FRAME SPLICE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FRA ME SPLICE FABRICATED ON VT/MAE TRAV T25/1808559 IAW B757-200 SRM 53-00-07-1A-1 FIG 1 51-40-02
